I am a 36 year old married female and have twins. Last month, I was again pregnant with twins and for some reasons, opted for MTP. It was done in a hospital. Of late, there has been heavy bleeding and resulting weakness. At the time of the medical procedure, I was prescribed capsule Zevit for five days and tablet Monocef for five days which I took religiously. Can you suggest some medicines?
Welcome to icliniq.com.
The reason for heavy bleeding could be due to some retained products of conception. Get an ultrasound examination which will tell about the status of the uterine cavity.
Cause for the tiredness may be anemia due to bleeding and so, please check your hemoglobin level.
For further clarification, kindly send the latest scan report and hemoglobin values.
Revert with the recent scan report to an obstetrician and gynaecologist online --> https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist
Was this answer helpful?|
Query: Hi doctor,Person who suffers from menorrhagia (heavy bleeding during period) is at higher risk of anemia. Is this true? Is there any basis to this claim? What if you are already anemic and suffering from menorrhagia? What complications are associated with the same? What precautions should one take i... Read Full »
Query: Hi doctor, I am suffering from heart palpitations. Also, I have occasional breathlessness. For a while, I used Propranolol. But, it did not work. So, the doctor asked me to do a thyroid test and the result was normal. I do not know what to do. Please help Read Full »
Query: Hello doctor, I had an IV treatment for fever. I took four doses of Monocef 1 gm. My fever is gone, and I am feeling better. I still have a sore throat, and there is a lot of mucus generated. The mucus is transparent. How do I confirm that I have got a viral or bacterial infection? Since my fe... Read Full »
Ask your health query to a doctor online?Ask an Obstetrician & Gynaecologist Now